Variation of Neumann and Green functions under homotopies of the boundary

Eric Schippers, Wolfgang Staubach

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We develop variational formulas for certain Neumann and Green functions of multiply connected planar domains, valid for any smooth homotopy of the boundary. The modified Neumann and Green functions under consideration arise in the study of holomorphic functions with single-valued primitives. © Hebrew University Magnes Press 2009.

Original languageEnglish
Pages (from-to)279-303
Number of pages25
JournalIsrael Journal of Mathematics
Volume173
Issue number1
DOIs
Publication statusPublished - Jan 2009

Fingerprint Dive into the research topics of 'Variation of Neumann and Green functions under homotopies of the boundary'. Together they form a unique fingerprint.

Cite this